# SDR AALA20161114002

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 48,854 hours, 24,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT AT SEAT 22D IS INOPERATIVE. FOUND BROKEN WIRE ON SEAT MOUNTED EMERGENCY PATH MARKING WIRE HARNESS. REMOVED AND REPLACED HARNESS IAW SWPM 20-10-01. EMERGENCY PATH MARKING OPERATIONAL CHECK GOOD IAW AMM 33-60-98.
